# SDR CA110830014

- Difficulty date: August 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, AFTER TAKEOFF, OIL PRESSURE WARNING LIGHT CAME ON AND OIL ODOR WAS EVIDENT IN THE CABIN. THE ENGINE WAS SHUTDOWN AND PROPELLER WAS FEATHERED. THE ACFT RETURNED TO BASE.  UNEVENTFUL SINGLE-ENGINE LANDING ACCOMPLISHED.  GROUND INSPECTION SHOWED IMPACT DAMAGE TO THE PT TURBINE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
